# SDR USAABB08114

- Difficulty date: July 9, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX- ROW 6L EMERGENCY LIGHT ON SEAT INOP.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY ON SEAT 6L.  OPS CHECKS OK.
